Differential and Integral Equations

Multiplicity results and sign changing solutions of non-local equations with concave-convex nonlinearities

Mousomi Bhakta and Debangana Mukherjee

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we prove the existence of infinitely many nontrivial solutions of the following equations driven by a nonlocal integro-differential operator $\mathcal{L}_K$ with concave-convex nonlinearities and homogeneous Dirichlet boundary conditions \begin{align*} \mathcal{L}_{K} u + \mu |u|^{q-1}u + \lambda |u|^{p-1}u &= 0 \quad\mbox{in}\quad \Omega, \\ u&=0 \quad\mbox{in}\quad\mathbb{R}^N\setminus\Omega, \end{align*} where $\Omega$ is a smooth bounded domain in $ \mathbb R^N $, $N > 2s$, $s\in(0, 1)$, $0 < q < 1 < p\leq \frac{N+2s}{N-2s}$. Moreover, when $\mathcal{L}_K$ reduces to the fractional laplacian operator $-(-\Delta)^s $, $p=\frac{N+2s}{N-2s}$, $\frac{1}{2} (\frac{N+2s}{N-2s}) < q < 1$, $N > 6s$, $ \lambda =1$, we find $\mu^*>0$ such that for any $\mu\in(0,\mu^*)$, there exists at least one sign changing solution.

Article information

Source
Differential Integral Equations, Volume 30, Number 5/6 (2017), 387-422.

Dates
First available in Project Euclid: 18 March 2017

Permanent link to this document
https://projecteuclid.org/euclid.die/1489802419

Mathematical Reviews number (MathSciNet)
MR3626581

Zentralblatt MATH identifier
06738554

Subjects
Primary: 35S15: Boundary value problems for pseudodifferential operators 35J20: Variational methods for second-order elliptic equations 49J35: Minimax problems 47G20: Integro-differential operators [See also 34K30, 35R09, 35R10, 45Jxx, 45Kxx] 45G05: Singular nonlinear integral equations

Citation

Bhakta, Mousomi; Mukherjee, Debangana. Multiplicity results and sign changing solutions of non-local equations with concave-convex nonlinearities. Differential Integral Equations 30 (2017), no. 5/6, 387--422. https://projecteuclid.org/euclid.die/1489802419


Export citation